# SDR CA990728041

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Chris A-1
- Engine: Lyc O360C1G
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Brace Strut
- Part number: 35250503
- Condition: Broken
- Location: Lt Stabilizer
- Part time: 1,120 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND LOWER END OF FORWARD LEFT TAIL BRACE TUBE BROKEN IN THREADED END FITTING.  SERVICE BULLETIN NOTES A HISTORY OF FAILURE TO THE REAR STRUT AND OFFERED TO REPLACE ALL LOWER STRUTS.  ONLY THE REAR STRUTS HAD BEEN CHANGED TO DATE.
